# SDR AALA201706219024

- Difficulty date: June 19, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-21
- Aircraft serial: 53030
- Aircraft time: 73,979 hours, 38,973 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE WAY CRACK IN THE RIGHT MAIN LANDING GEAR WHEEL WELL FORWARD FRAME.  REPAIRED IAW DWG 53-10-00-12.  AIRCRAFT WAS GROUNDED.
